# SDR YENA20150731296

- Difficulty date: July 31, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000030
- Aircraft time: 26,328 hours, 16,249 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND CORROSION ON THE SHEAR TIE AT FRAME 17, STR 26-27R. REMOVED THE CORROSION AND FOUND THE SHEAR TIE TO BE OUT OF LIMITS, REMOVED THE SHEAR TIE, DRILLED UP NEW SHEAR TIE AND INSTALLED NEW SHEAR TIE AT FRAME 17, STR 26R-27R IAW SRM 51-41-01, 51-41-02, AND 51-23-06.
